# SDR AALA20120120TUL12

- Difficulty date: December 27, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 38,563 hours, 9,784 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FORWARD TRUNNION AIRFRAME ATTACH POINTS - FOUND SEALANT BROKEN AT SIX O`CLOCK POSITION OF BUSHING HAT AREA.  REMOVED THE SECTION OF THE SEALANT THAT SEPARATED FROM BUSHING AND CORROSION AROUND THIS AREA, INBOARD SIDE OF THE UPPER OUTBOARD BUSHING.  INSTALLED NEW BUSHING PER EA B757-57-021000.
